# SDR IPXA1665019

- Difficulty date: February 24, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-300
- Aircraft serial: 27744
- Aircraft time: 37,416 hours, 11,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FX MAIN EQUIPMENT CTR STA 246, LBL 40, FLOORBEAM STIFFENER FOUND CRACK.  FX MEC AT STA 246, LBL 40 STIFFENER REPAIRED IAW SRM 53-10-51-2R4, FIG 201.  REPAIR 4, REV 49, ORG MAT'L IS BAC1490-2793-7075T62, CRK LENGTH IS 1.2".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MAT'L 7075T6-0.063" AS STIFFENER, REPEAT INSP AT 3000 FLIGHT CYCLES OR 24 MONTHS WHICHEVER OCCURS FIRST IS REQUIRED.
